Telecoms, Media & Technology is part of the Knowledge and Networking Division of Informa PLC

This site is operated by a business or businesses owned by Informa PLC and all copyright resides with them. Informa PLC's registered office is 5 Howick Place, London SW1P 1WG. Registered in England and Wales. Number 3099067.

Informa
09:00 - 11:00 120 mins
Info
Pre-conference Workshops
How can blockchain change the entire telco ecosystem?
  • Blanca Escribano - Partner, CMS
  • Oleg Pravdin - Managing Director, Blockchain Telecom
  • Renato Andrade - Independent MVNO consultant, Acqua Telecom

9.00-11.00


Opening Session & introduction: Renato Andrade, Independent Consultant

 

Panel discussion: What opportunities does it present? How does it change partnership building?    

Moderator: Blanca Escribano, Partner, CMS, Spain


All workshops are hosted at the conference rooms at Marriott Auditorium

11:00 - 12:00 60 mins
Pre-conference Workshops
Break
12:00 - 14:00 120 mins
Info
Pre-conference Workshops
How are new technologies and new players influencing the MVNO market?
  • Dario Talmesio - Principal Analyst, Ovum
  • Emile Armour-Heselton - Project Officer, International Telecommunication Union

12.00-14.00


Presentation: MVNOs market update – how has the MVNOs landscape changed over the last year and what new technologies are influencing the change?

Presentation: Update on the e-SIM implementation

Dario Talmesio, Principal Analyst & Practice Leader, Ovum, UK

 

Discussion: What are the cross-overs between MVNOs and other verticals?

Emile Armour-Heselton, Project Officer, International Telecommunication Union (ITU), Switzerland 


All workshops are hosted at the conference rooms at Marriott Auditorium

14:00 - 15:00 60 mins
Pre-conference Workshops
Break
15:00 - 15:05 5 mins
Info
Pre-conference Workshops
Discussing Spanish and Latam MVNO markets
  • Maria Merino - Manager of Regulation of Competition, Orange
  • Sergio Cano - CEO, JSC Ingenium
  • Renato Andrade - Independent MVNO consultant, Acqua Telecom

15.00-17.00

Presentation: Deregulation and consolidation – Opportunities and obstacles in the Spanish MVNO market

Maria Merino, Manager of Regulation of Competition, Orange, Spain

 

Panel discussion: Expanding your MVNO business – Spain, Europe and beyond 

 

Networking and partnership building

 

Bespoke meeting for the Spanish MVNOs and operators in partnership with JSC Ingenium


All workshops are hosted at the conference rooms at Marriott Auditorium

15:05 - 17:05 120 mins
Info
Pre-conference Workshops
IoT- Ecosystem creation and management
  • Craig Bachmann - Senior Director of IoE & Digital Business, TM Forum
  • Thandi Demanet - Business Analyst - IoE & Digital Business, TM Forum

15.00-17.00


In this session, we will explore the role MNVOs can occupy in the multi-trillion-dollar opportunity IoT and ecosystem-based businesses offer. We’ll engage in open discussions and brainstorming around partnerships, business models, challenges and requirements to balancing risk and reward in this fast-paced, constantly-evolving reality. How can organisations integrate and manage various ecosystems and maintain their position in the face of constant innovation and disruption, and assure their revenues? We’ll aim to uncover value through collaboration and identify methods and tools which facilitate success in the connected digital economy.

Craig Bachmann, Senior Director, IoE & Digital Ecosystems Programme and Head of Applied Innovation, TM Forum

Thandi Demanet, Business Analyst, IoE & Digital Ecosystems Programme, TM Forum


All workshops are hosted at the conference rooms at Marriott Auditorium